# SDR ASOA2012121302643

- Difficulty date: November 26, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 33,544 hours, 31,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE CUT ON WARDROBE EXIT LIGHT (LOWER AFT).  REPAIRED WARDROBE EXIT LIGHT WIRE (LOWER AFT) IAW ESPM 20-16-00.
